# SDR CA121002006

- Difficulty date: September 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Balance Weight
- Part number: 184F081
- Condition: Missing
- Location: Nlg Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DEPARTED WITH 6 SOULS ON BOARD, THE CREW REPORTED A NOSE GEAR VIBRATION DURING TAKEOFF AND ADVISED ATC THAT THE NOSE GEAR MIGHT BE DAMAGED.  THE ACFT WAS CARRYING 4,200 LBS FUEL AT THE TIME.  THE FLIGHT RETURNED TO DEPARTURE AND AFTER A LOW AND OVER FOR A VISUAL CHECK OF THE LANDING GEAR, LANDED WITHOUT INCIDENT. NO FOD WAS FOUND ON A SUBSEQUENT RUNWAY INSPECTION.  UPDATE MAINTENANCE AND MFG 
REPORTED THAT COMPANY MAINTENANCE EXAMINED THE NOSE WHEEL ASSY AND DISCOVERED THAT THE INTERNAL TIRE BALANCE WEIGHT HAD BECOME DISLODGED AND WAS FREE TO ROTATE AROUND THE TIRE.  THIS WEIGHT HAD ONLY RECENTLY BECOME DETACHED AS THE EVIDENCE OF THE ADHESIVE HAD NOT FULLY BECOME REMOVED FROM THE PATCH ITSELF.  THIS TIRE HAD BEEN INSTALLED ON THE ACFT OCTOBER 9, 2009 AND PUT ON 1229 CYCLES.
